# SDR FDEA201811093162

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N108FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44378
- Aircraft time: 8,205 hours, 3,173 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Pump
- Condition: Leaking
- Location: Fuel Jettison
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: G, A

## Discrepancy

PDIS  108     05-50  4154     09NOV18  NRT  OPEN  U  LOGPAGES:2982632  ON CLIMB OUT FL300 SMOKE/FUMES ELECRICAL IN NATURE  OBSERVED. DON MASKS. BOTH VHF RADIO FULL STATIC.  RAN QRH SMOKE FUMES CHECKLIST. RTB NRT.  SHGN 09NOV18 05:49   NRT U  VERBAL INFO FROM INBOUND FLIGHT CREW, THE SMOKE HAS  NOT BEEN SEEN ACTUALLY IN THS EVENT. AFTER DON O2  MASK, THE FUME/SMELL HAS GONE AND THEY TOOK 02 MASK  OFF FOR CONTACT TOWER IN LANDING PRCEDURES.  AFTER  LANDING, THE FUME WAS NOT NOTIFIED UNTIL BLOCK IN.   INSPECTED MEC, COCKPIT, L PACK BAY AND R PACK BAY.              NO ABNORMAL FOUND. REMOVED ALL RCP PER MM             23-10-11-4 AND INSPECTED PEDESTAL AREA. NO DEFECTS              FOUND. INSTALLED ALL RCP PER MM 23-10-11-4 AND              FUNCTION NORMAL PER MM 23-12-00-5. RAN BOTH ENG PER              JRH. ALL INDICATION NORMAL AND THE FUME WAS NOT              NOTIFIED. DURING MORE T/S, FOUND FUEL LEAK FROM              FUEL OVERRIDE/JETTISON PUMPS ACCESS DOOR RIGHT (SEE              WRI 28-21/4157).   REF TSI 21-00/5155, COMPLIED WITH CABIN CONDITIONAL              INSPECTION, REMOVAL OF SMOKE/FUME CONTAMINATION,             LIGHTNING STRIKE INSPECTION , OVERWEIGHT LANDING              INSPECTION  AND NO DEFECT FOUND A/C OK FOR SERVICE.
